# SDR 2002UALA00983

- Difficulty date: June 12, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM WEB IS CORRODED BODY STATION 747-767, LBL 70, WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
